I have a numbness problem since 3 years ago affecting my left side from the face,shoulder,thigh,calf and foot all on the left hand side.I feel loss of feeling.A normal strong feeling on my right hand side and less strong feeling on the left with loose feeling with my left hand fingers and toes.
Its not quite apparent and does not stop me doing anything but i feel something wrong is taking effect in my system.
Many times i gone to hospital but they would ask me to massage and gave some things to rub on my body and have rest.This i have done but no avail and i continue feeling the same.
Then the other Doctor ask that i take a CT scan of my brain, may be i am suffering from something similar to stroke.The CT shows everything normal and the Dr said thats it and gave me aspirin to upon up my veins.
According my small reading i definitely believe my nerve is pinched some where around my back - as i have mild back pains.
So its either the back pain , which i doubt can cause some numbness for such a long time or THE EFFECT OF THE CONSTIPATION I HAVE BEEN HAVING FOR YEARS WHICH FORCES ME TO USE MY POINTING FINGER TO BREAK OUT THE HARDENED WASTE MATERIAL FROM THE RECTUM AND ALLOW IT OUT.
I believe the repeated insertion of the pointing finger inside the rectum or colon to remove the waste had pinched some nerves behind/around the colon and it had strained the left-side nerve going to my left leg and due to this i feel numbness from the left side of my face to the left foot.
Is this possible - how close is the colon/rectum to the nerves coming from the back and going left and right to the foot ?
Please does anyone have such symptoms before and got cured through some medication ?
Please i kindly ask if anyone out there have any idea about those symptoms i have mentioned.Can any one help ?
Kindest regards to all
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?